Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Microgynon. Spotting between periods. Cause of breakthrough bleeding?

I m on the combined pill microgynon and today six days into my new pack after the pill free week and a normal period which normally lasts around 3 days into my new pack I forgot to take my pill this morning. When I went to the toilet I wiped away some red blood . Just a small amount and nothing else since. What could be causing this breakthrough bleeding? Could it be because I forgot to take my pill that morning?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, the spotting you noticed could be break through bleeding due to missing the pill
Anyhow as 24 hours not yet over, you take the pill now.
And continue remaining pills as usual.
Possibly your spotting will subside soon.
If the spotting continues, consult gynecologist once and take tablets to control it.
For more details you can ask me directly through the premium forum.
Take care.
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor